# SDR DXTA2021121353380

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N461QS
- Make and model: Gulstm
- Aircraft serial: 4125
- Aircraft time: 10,467 hours, 5,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 499469
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: UPON PREFLIGHT, DISCOVERED ALL FLOOR EMERGENCY LIGHTS UNDER SEATS 10 AND 12 IN THE CABIN INOP. // SIGNOFF // VERIFIED THE WRITE-UP. TIS THE SECTION 3 EMERGENCY LIGHT SYSTEM DOWN TO AN INOP EMERGENCY BATTERY PACK. WAITED FOR THE EMERGENCY BATTERY PACK DUE TO THE DELIVERY TIME CHANGE FROM 1530L TO 23:00L. GAINED ACCESS AND REMOVE THE EMERGENCY BATTERY PACK PN: 2013-1 A, SN: 499469 DUE TO INTERNAL FAILURE. INSTALLED A REPAIRED EMERGENCY BATTERY PACK PN: 2013-1A, SN: 506373. CHARGED THE EMERGENCY BATTERY PACKS WITH GPU FOR 1.5HRS. PERFORMED OPS CHECK AND OPS CHECK WAS SATISFACTORY, CLOSED ACCESS AND RETURNED THE AIRCRAFT TO ITS RTS CONFIGURATION. WORK PERFORMED IRW CMM PART NUMBER 100865 33-21-70.
